American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Rufus Bowen. Entropy-expansive maps . Trans. Amer. Math. Soc. 164 (1972) 323-331. MR 0285689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. W. Hansell. Borel measurable mappings for nonseparable metric spaces . Trans. Amer. Math. Soc. 161 (1971) 145-169. MR 0288228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Martin E. Goldman. An algebraic classification of noncompact $2$-manifolds . Trans. Amer. Math. Soc. 156 (1971) 241-258. MR 0275436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Raymond Y. T. Wong. Stationary isotopies of infinite-dimensional spaces . Trans. Amer. Math. Soc. 156 (1971) 131-136. MR 0275476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. H. Bing and J. M. Martin. Cubes with knotted holes . Trans. Amer. Math. Soc. 155 (1971) 217-231. MR 0278287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. E. Sanderson. An infinite-dimensional Schoenflies theorem . Trans. Amer. Math. Soc. 148 (1970) 33-39. MR 0259957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] T. A. Chapman. Infinite deficiency in Fr\'echet manifolds . Trans. Amer. Math. Soc. 148 (1970) 137-146. MR 0256418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jonathan L. Gross. The decomposition of $3$-manifolds with several boundary components. . Trans. Amer. Math. Soc. 147 (1970) 561-572. MR 0258047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edward M. Brown. The Hauptvermutung for $3$-complexes . Trans. Amer. Math. Soc. 144 (1969) 173-196. MR 0251729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert Craggs. Building Cartesian products of surfaces with $[0,\,1]$ . Trans. Amer. Math. Soc. 144 (1969) 391-425. MR 0250314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. C. Siebenmann. On detecting open collars . Trans. Amer. Math. Soc. 142 (1969) 201-227. MR 0246301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Werner C. Rheinboldt. Local mapping relations and global implicit function theorems . Trans. Amer. Math. Soc. 138 (1969) 183-198. MR 0240644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Raymond Y. T. Wong. On topological equivalence of $\aleph \sb{0}$-dimensional linear spaces . Trans. Amer. Math. Soc. 137 (1969) 551-560. MR 0236656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] William M. Boyce. Commuting functions with no common fixed point . Trans. Amer. Math. Soc. 137 (1969) 77-92. MR 0236331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. M. Stephenson. Spaces for which the Stone-Weierstrass theorem holds . Trans. Amer. Math. Soc. 133 (1968) 537-546. MR 0227753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. L. Gulick. The minimal boundary of $C(X)$ . Trans. Amer. Math. Soc. 131 (1968) 303-314. MR 0221289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. M. Bruckner and J. B. Bruckner. Darboux transformations . Trans. Amer. Math. Soc. 128 (1967) 103-111. MR 0218500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] C. W. Patty. Isotopy classes of imbeddings . Trans. Amer. Math. Soc. 128 (1967) 232-247. MR 0214076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. L. Adler and M. H. McAndrew. The entropy of Chebyshev polynomials . Trans. Amer. Math. Soc. 121 (1966) 236-241. MR 0189005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Elias Zakon. On ``essentially metrizable'' spaces and on measurable functions with values in such spaces . Trans. Amer. Math. Soc. 119 (1965) 443-453. MR 0218517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Haskell Cohen and R. J. Koch. Acyclic semigroups and multiplications on two-manifolds . Trans. Amer. Math. Soc. 118 (1965) 420-427. MR 0175098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. L. Adler, A. G. Konheim and M. H. McAndrew. Topological entropy . Trans. Amer. Math. Soc. 114 (1965) 309-319. MR 0175106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] T. S. Wu. Locally compact semigroups with dense maximal subgroups . Trans. Amer. Math. Soc. 113 (1964) 151-168. MR 0164333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] L. N. Mann. Compact abelian transformation groups . Trans. Amer. Math. Soc. 99 (1961) 41-59. MR 0120629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] C. N. Maxwell. An order relation among topological spaces . Trans. Amer. Math. Soc. 99 (1961) 201-204. MR 0120624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] F. J. Hahn. Nets and recurrence in transformation groups . Trans. Amer. Math. Soc. 99 (1961) 193-200. MR 0120630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] G. R. Lehner. Extending homeomorphisms on the pseudo-arc . Trans. Amer. Math. Soc. 98 (1961) 369-394. MR 0120608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. P. Jerrard. Inscribed squares in plane curves . Trans. Amer. Math. Soc. 98 (1961) 234-241. MR 0120604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Steve Armentrout. Separation theorems for some plane-like spaces . Trans. Amer. Math. Soc. 97 (1960) 120-130. MR 0117689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. M. Kister. Isotopies in $3$-manifolds . Trans. Amer. Math. Soc. 97 (1960) 213-224. MR 0120628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2